# SDR 9607331225

- Difficulty date: March 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N225NW
- Make and model: Doug DC-10-30
- Aircraft serial: 46582
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Indication Syst
- Condition: Malfunctioned
- Location: Pneumatic Syst
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A, J

## Discrepancy

DURING CRUISE, THE NR 1 PNEUMATIC TEMPERATURE WAS 220 DEGREES AND THE NR 3 PNEUMATIC TEMPERATURE LIGHT ILLUMINATED WITH NR 3 TEMPERATURE INDICATING 150 DEGREES.  DUMPED 70,000 LBS OF FUEL AND RETURNED TO HNL.  MAINTENANCE SECURED THE PRESSURE REGULATOR VALVE CLOSED AND DEFERRED PER MEL 36-4A AND MEL 36-15C.
